# SDR 95ZZZX1385

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Goodrich Landing System Services, repair station B4GR448J
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Stop
- Part number: ARG74841
- Condition: Failed
- Location: Mlg Shock Strut
- Part time: 8,409 hours
- Component: ARG7002503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP, PART OF SHOCK STRUT, PN ARG7002-503, SN LC0-019RC, FAILED & DESTROYED.  SHOCK STRUT DISASSEMBLED, HOWEVER, WAS IN STORAGE FOR AN UNKNOWN PERIOD TO TIME (EST. 1 YR) PRIOR TO DISASSEMBLY.  FAILED PART IS ONLY FUNCTIONAL WHEN SHOCK STRUT DEFLATED & UNSERVICED.  DURING NORMAL OPERATION, 'STOP' IS NOT REQUIRED FOR GEAR OPERATION.  CYCLES, 8,409.
